|
Volumn 90, Issue 1, 2003, Pages
|
Quantum orders in an exact soluble model
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BOUNDARY CONDITIONS;
EIGENVALUES AND EIGENFUNCTIONS;
FERMIONS;
GROUND STATE;
HAMILTONIANS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
PHASE TRANSITIONS;
TOPOLOGY;
BOSONS;
EXACT SOLUBLE MODEL;
LATTICE GAUGE THEORIES;
PROJECTIVE SYMMETRY GROUPS;
QUANTUM ORDERS;
QUANTUM THEORY;
|
EID: 0037428558
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (360)
|
References (25)
|